On contact problems for nonlinear parabolic functional differential equations

Simon, László: On contact problems for nonlinear parabolic functional differential equations. (2004)

[img]
Preview
Cikk, tanulmány, mű
ejqtde_007_qtde_2004_022_001-011.pdf

Download (141kB) | Preview
Item Type: Journal
Publication full: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations
Date: 2004
Volume: 7
Number: 22
ISSN: 1417-3875
Page Range: pp. 1-11
Event Title: Colloquium on the qualitative theory of differential equations (7.) (2003) (Szeged)
Uncontrolled Keywords: Nemlineáris parabolikus funkcionális differenciálegyenletek
Additional Information: Bibliogr.: 11. p.
Date Deposited: 2017. May. 17. 14:56
Last Modified: 2020. Jul. 29. 13:00
URI: http://acta.bibl.u-szeged.hu/id/eprint/42740

Actions (login required)

View Item View Item